# SDR DXTA2016050506234

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,593 hours, 7,750 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 100CC01AY1
- Part serial: 8724
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITHIN 5 MINUTES AFTER TAKEOFF AN ELEC BURNING RUBBER SMELL BECAME NOTICEABLE.  SOURCE & LOCATION NOT DETECTABLE.  ODOR SMELL MOST NOTICEABLE IN COCKPIT & SLIGHTLY NOTICEABLE IN CABIN.  OPERATED WINDSHIELD HEAT & NOTICED THE LT WINDSHIELD HEAT WAS NOT WORKING PROPERLY.  TROUBLE SHOT LT WINDSHIELD HEAT IAW FIM 30-41-00-810-901 & FOUND HEAT CONTACTOR L512DG TO BE INTERNALLY FAILED POSSIBLY CAUSING SMELL, WE ALSO FOUND WINDSHIELD HEAT RESISTOR BOX L503DG TO HAVE BURN MARKS INSIDE.  R & R WINDSHIELD HEAT CONTACTOR, OLD & NEW PN 100CC1AY1, OLD SN 8724, NEW SN 102444.  R & R WINDSHIELD HEAT RESISTOR BOX OLD & NEW PN FGFB641830A1, OLD SN 7084, NEW SN 7114.  WINDSHIELD HEAT OPERATES NORMAL IAW MM 30-41-00-710-801.
